# SDR CA011217011

- Difficulty date: November 20, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 31081251
- Condition: Eroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  BORESCOPE INSPECTION REVILED ERODED BLADES AT FUEL NOZZLE CHANGE.
